Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chen, Liang

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:69
Abstract pages:237
Full texts:71
References:63
E-mail: ,

https://www.mathnet.ru/eng/person72670
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2011
1. L. Chen, S. Izumiya, D. Pei, “Timelike hypersurfaces in anti-de Sitter space from a contact viewpoint”, CMFD, 42 (2011),  219–234  mathnet  mathscinet; Journal of Mathematical Sciences, 199:6 (2014), 629–645  scopus 4

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024